Puckering Skin in Glabellar Area After Dysport

Looking Like the Caveman on Geico Commecial! Dysport 411 Asap Please. I got Dysport in my forehead crease 5 days ago. I've gotten this before in my glabella area with no problem. However, now it looks like skin in my glabella has puckered giving me two lumps on either side. My forehead is smooth, but the glabella area makes it look like I'm scowling. I'm getting married May 28th. What can I do to speed up the process of getting the Dysport to go away or any recommendations to resolve this? 4-5 months of waiting won't do. Dysport in the glabella area? So Scared

Doctor Answers (8)

Dysport wrinkles

+2

If only the forehead was injected you should go see the physician and have them consider injecting the glabellar area. Sounds like the forehead was relaxed and the lower area not lifted. The other possibility is that this is a drooping of upper lid that you are explaining. this too can be corrected by injecting opposing muscles. If all else fails, this is temporary. 


Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Dysport

+2

I recommend waiting 10-14 days after treatment to see if this persists. It may be correctable. If you choose not to get any more injections the products will metabolize and soften over the next few months. The product will wear off, it is not permanant. You should definately call the doctor that treated you and see him/ her for a follow up to discuss your concerns.

Michael A. Fiorillo, MD
New York Plastic Surgeon
5.0 out of 5 stars 19 reviews

Dysport for forehead lines

+2

It sounds like you only had injections in the forehead muscle for the horizontal lines there. In some cases, when the frontalis muscle is treated in isolation, the brows drop and look heavy. I would recommend you visit whoever injected you and consider being injected into the corrugator muscles as well as potentially the lateral obicularis oculi muscles (crow's feet) to help lift your eyebrows back up. It is important to understand the normal actions of the muscles that are injected with Dysport to produce predictable and pleasing results.

Sumit Bapna, MD
Columbus Facial Plastic Surgeon
5.0 out of 5 stars 8 reviews

You might also like...

Dysport in glabella

+2

Hello. Dysport, similar to Botox, is delivered in a sterile vial with small amount of Dysport powder. This is usually mixed with bacteriostatic saline in a sterile fashion and then injected. Immediately after the injection, you will see a small bleb where the injections were made, however within 15 minutes after applying ice, these small blebs will go away. The bleb or small bump that is seen immediately after injection is secondary due to the bacteriostatic saline, so it should go away. I cant understand why two lumps should form ( I do a lot of Dysport and I have not seen that yet). One possibility can be that during the process, hematomas (collection of blood has formed under the skin, kind of like a bruise) have formed. Try icing it. I definitely recommend going back ans seeing your doctor to evaluate this.Dr. Behnam.

Ben Behnam, MD
Santa Monica Dermatologic Surgeon
5.0 out of 5 stars 2 reviews

Dysport

+1

It sounds like you only had your forehead area treated.  It may help to have the glabella treated to counteract the drooping issue.  It is important to know if this is indeed a forehead issue or if the upper eyelids are drooping.  I encourage you to see your provider for evaluation. 

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 141 reviews

Speding up the loss of effect of Dysport.

+1

I am sorry to say there is no way to speed the effect of Dysport wearing off. I will also say that what you are seeing could have been predicted. If you knock out the muscle of the forehead that lifts the forehead and do not knock out the muscles around the eyes that pull the forehead down, you will see that effect. About all that can be done in your case is to inject the depressor muscles of the peri-orbital area so they cannot pull down as strong.

Julio Garcia, MD
Las Vegas Plastic Surgeon
4.0 out of 5 stars 6 reviews

Dysport into forehead only can cause muscle imbalance and look wrong.

+1

Dear Devastated Bride, there is hope.

I agree with the other doctors here. It sounds like you had Dysport to treat the horizontal forehead lines, and may have had slightly too much, or just not treated other important areas, and it has highlighted the heaviness and action of the other forehead muscles that we call the frown muscles. Do go see your injector as soon as possible to evaluate what happened, and potentially get some treatment in the opposing muscles to allow your brows to float back up and take away that heavy, frowning look. It can take a week or two to take effect, so don't delay.

Jessica J. Krant, MD, MPH
New York Dermatologic Surgeon
5.0 out of 5 stars 40 reviews

Effects after Dysport injection

+1

If you had Dysport injected into your forehead only, and now notice two "lumps" on either side of your glabella, you are likely seeing the paired corrugator muscles on either side of your glabella which are still functioning. These glabellar muscles can appear more prominent after isolated treatment of the forehead smooths out the forehead and makes this area more noticable. It is better to analyze the entire face and treat areas in combination to maintain facial harmony, rather than treat isolated wrinkles or areas. I recommend following up with the the surgeon who injected you and voice your concerns. I definitely think you can have this addressed and look good in time for your wedding. Congrats and good luck!

Anita Patel, MD
Beverly Hills Plastic Surgeon
4.5 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.